# SDR DALA2016121509882

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 64,115 hours, 46,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE AT ROW 26-28.  REPLACED THE BATTERY PACKS IAW AMM 33-53. OPS CHECKED GOOD.
